# SDR 0601213216

- Difficulty date: June 7, 2006
- Submitted: June 15, 2006
- Operation: Air carrier
- Aircraft: N316US
- Make and model: Airbus A320-211
- Aircraft serial: 192
- Aircraft time: 47,023 hours, 20,867 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LOST BOTH AUTOPILOTS ON DESCENT, ECAM MESSAGE FLT STABILIZER JAM ANNUNCIATED, MANUAL TRIM OK.  UNEVENTFUL NORMAL LANDING IN DIRECT LAW.  INSPECTED PITCH TRIM CONTROL WHEEL, INSPECTED AND LUBED CABLES, CHECKED FOR FREEDOM OF MOVEMENT.  PRECAUTIONARY REPLACEMENT OF THS ACTUATOR.  AIRCRAFT PREPARED FOR TEST FLIGHT.
